A system of interacting particles described by stochastic differential equations is considered. As oppopsed to the usual model, where the noise perturbations acting on different particles are independent, here the particles are subject to the same space-dependent noise, similar to the (noninteracting) particles of the theory of diffusion of passive scalars. We prove a result of propagation of chaos and show that the limit PDE is stochastic and of inviscid type, as opposed to the case when independent noises drive the different particles.
|Titolo:||Propagation of chaos for interacting particles subject to environmental noise|
|Data di pubblicazione:||2016|
|Citazione:||Propagation of chaos for interacting particles subject to environmental noise / Flandoli, Franco; Coghi, Michele. - 26:3(2016), pp. 1407-1442.|
|Appare nelle tipologie:||1.1 Articolo in rivista|